# SDR NWAA093453255

- Difficulty date: September 2, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 34,649 hours, 15,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON AFT PASSENGER DOOR SILL AT FR 66.  REPAIRED PER EA 32-216645.
